MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 10MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 10MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-30-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): (b)(6) : 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6): 310-01-44 - equinoxe, humeral head short, 44mm (alpha).(b)(6): 314-13-02 - equinoxe cage glenoid small, alpha.(b)(6): 300-20-02 - equinox square torque define screw drive kit.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 73 year old female patient had an initial left tsa on (b)(6) 2018 and presented with humeral fracture, 4 year(s) and 4 month(s) post initial procedure on (b)(6) 2022.Patient slipped and fell onto left shoulder.Additional information: periprosthetic fracture at mid-portion of preserve humeral stem.The case report form indicates that this event is definitely related to the device and definitely not related to the procedure.The report also indicates that the action taken on (b)(6) 2023 was sling, no arom, and relative rest.The outcome is reported as resolved on (b)(6) 2023.Due to clinical study, no devices will be returned for evaluation.1038671-2024-00153 : 300-30-10 - equinoxe preserve stem 10mm.
 
Additional Manufacturer Narrative
This case previously reported in error.As there is no written, electronic, or oral communication that alleges deficiencies related to the identity, quality, durability, reliability, safety, effectiveness, or performance of a device after it is released for distribution, this event is not considered a complaint.The patient slipped and fell onto left shoulder.

Brand Name
EQUINOXE PRESERVE STEM 10MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18645768
Report Number1038671-2024-00153
Device Sequence Number15250520
Product Code HSD
UDI-Device Identifier10885862515780
UDI-Public10885862515780
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age73 YR
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite